Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

Persistent abdominal pain post UTI treatment, scan showed insignificant fibroid. What should be done?

I AM A LADY OF 36YEARS, I HAVE BEEN STRUGGLING WITH INFERTILITY CASE FOR ALMOST 10 YEARS NOW, ALL THESE HAVE BEEN FUTILE. RECENTLY I EXPERIENCED A DELAYED MENSE OF OVER A MONTH, UPON ENQUIRY IT WAS DISCOVERED I HAVE UTI, I HAVE BEEN ON DRUGS TO CLEAR IT. BUT THE TREATMENT IS GETTING TO 2WEEKS, BUT THE PAIN ONLY REDUCED MINIMALLY. PRESENTLY MY ABDOMEN HURTS, NOT SETTLED. THE SCAN RESULT SAYS THERE IS AN INSIGNIFICANT FIBROID . KINDLY ADVICE
Asked On : Wed, 2 May 2012
Answers:  1 Views:  565
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
May 2013
Hi,
you didn't mentioned what was the cause diagnosed for your infertility?
delayed menses could be because of,
1.feature indicating premature menopause,
2.presence of underlying poly cystic ovarian disease,
3.any recent remarkable change in weight,
4.psychological stress
the reasons for your persisting abdominal pain could be,
incomplete treatment for UTI, you can go for culture and sensitivity to rule out,
presence of associated pelvic inflammatory disease,
your fibroid started producing symptoms.
Now you visit your gynecologist once and undergo examination to rule out pelvic inflammatory disease if needed she will refer you to surgeon to rule out surgical causes of pain abdomen.
take care
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor